zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative. (English) Zbl 1191.34008
Summary: We discuss the properties of the well-known Mittag-Leffler function, and consider the existence and uniqueness of solution of the initial value problem for fractional differential equation involving Riemann-Liouville sequential fractional derivative by using monotone iterative method.
MSC:
34A08Fractional differential equations
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
34A45Theoretical approximation of solutions of ODE
References:
[1]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[2]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives. Theory and applications, (1993) · Zbl 0818.26003
[3]Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009)
[4]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[5]Al-Bassam, M. A.: Some existence theorems on differential equations of generalized order, J. reine angew. Math. 218, No. 1, 70-78 (1965) · Zbl 0156.30804 · doi:10.1515/crll.1965.218.70 · doi:crelle:GDZPPN002181150
[6]Rivero, M.; Rodriguez-Germa, L.; Trujillo, J. J.: Linear fractional differential equations with variable coefficients, Appl. math. Lett. 21, 892-897 (2008) · Zbl 1152.34305 · doi:10.1016/j.aml.2007.09.010
[7]Rabha, W. Ibrahim; Darus, Maslina: Subordination and superordination for univalent solutions for fractional differential equations, J. math. Anal. appl. 345, 871-879 (2008) · Zbl 1147.30009 · doi:10.1016/j.jmaa.2008.05.017
[8]Shuqin, Zhang: Positive solution for some class of nonlinear fractional differential equation, J. math. Anal. appl. 278, No. 1, 136-148 (2003) · Zbl 1026.34008 · doi:10.1016/S0022-247X(02)00583-8
[9]Devi, J. V.; Lakshmikantham, V.: Nonsmooth analysis and fractional differential equations, Nonlinear anal. 70, No. 12, 4151-4157 (2009)
[10]Kosmatov, N.: Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear anal. 70, No. 7, 2521-2529 (2009) · Zbl 1169.34302 · doi:10.1016/j.na.2008.03.037
[11]Lakshmikantham, V.; Leela, S.: A Krasnoselskii – Krein-type uniqueness result for fractional differential equations, Nonlinear anal. 71, 3421-3424 (2009) · Zbl 1177.34004 · doi:10.1016/j.na.2009.02.008
[12]Belmekki, Mohammed; Nieto, Juan J.; Rodríguez-López, Rosana: Existence of periodic solution for a nonlinear fractional differential equation, Bound. value probl. 2009 (2009) · Zbl 1181.34006 · doi:10.1155/2009/324561
[13]Arara, A.; Benchohra, M.; Hamidi, N.; Nieto, J. J.: Fractional order differential equations on an unbounded domain, Nonlinear anal. 72, 580-586 (2010) · Zbl 1179.26015 · doi:10.1016/j.na.2009.06.106
[14]Yong-Kui, Chang; Nieto, Juan J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Modelling 49, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[15]Kosmatov, Nickolai: Integral equations and initial value problems for nonlinear differential equations of fractional order, Nonlinear anal. 70, No. 7, 2521-2529 (2009) · Zbl 1169.34302 · doi:10.1016/j.na.2008.03.037
[16]Shuqin, Zhang: Monotone iterative method for initial value problem involving Riemann – Liouville fractional derivatives, Nonlinear anal. 71, 2087-2093 (2009) · Zbl 1172.26307 · doi:10.1016/j.na.2009.01.043
[17]Agarwal, Ravi P.; Lakshmikantham, V.; Nieto, Juan J.: On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal. 72, No. 6, 2859-2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[18]Qing-Hua, Ma; Pečarić, Josip: Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations, J. math. Anal. appl. 341, No. 2, 894-905 (2008) · Zbl 1142.26015 · doi:10.1016/j.jmaa.2007.10.036
[19]Ahmad, Bashir; Nieto, Juan J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. Appl. 58, No. 9, 1838-1843 (2009) · Zbl 1205.34003 · doi:10.1016/j.camwa.2009.07.091
[20]Kehua, Shi; Yongjin, Wang: On a stochastic fractional partial differential equation driven by a Lévy space – time white noise, J. math. Anal. appl. 364, No. 1, 119-129 (2010) · Zbl 1185.60071 · doi:10.1016/j.jmaa.2009.11.010
[21]Liu, Junyi; Xu, Mingyu: Some exact solutions to Stefan problems with fractional differential equations, J. math. Anal. appl. 351, No. 2, 536-542 (2009) · Zbl 1163.35043 · doi:10.1016/j.jmaa.2008.10.042
[22]Ladde, G. S.; Lakshmikantham, V.; Vatsala, A. S.: Monotone iterative techniques for nonlinear differential equations, (1985)
[23]Ahmad, B.; Sivasundaram, S.: Existence results and monotone iterative technique for impulsive hybrid functional differential systems with anticipation and retardation, Appl. math. Comput. 197, 515-524 (2008) · Zbl 1142.34049 · doi:10.1016/j.amc.2007.07.065
[24]Nieto, J. J.; Rodriguez-Lopez, R.: Monotone method for first-order functional differential equations, Comput. math. Appl. 52, 471-484 (2006) · Zbl 1140.34406 · doi:10.1016/j.camwa.2006.01.012
[25]Jiang, D.; Nieto, J. J.; Zuo, W.: On monotone method for first and second order periodic boundary value problems and periodic solutions of functional differential equations, J. math. Anal. appl. 289, 691-699 (2004) · Zbl 1134.34322 · doi:10.1016/j.jmaa.2003.09.020
[26]Nieto, J. J.; Rodriguez-Lopez, R.: Boundary value problems for a class of impulsive functional equations, Comput. math. Appl. 55, 2715-2731 (2008) · Zbl 1142.34362 · doi:10.1016/j.camwa.2007.10.019
[27]Lakshmikantham, V.; Vatsala, A. S.: General uniqueness and monotone iterative technique for fractional differential equations, Appl. math. Lett. 21, 828-834 (2008) · Zbl 1161.34031 · doi:10.1016/j.aml.2007.09.006
[28]Bonilla, B.; Rivero, M.; Rodríguez-Germá, L.; Trujillo, J. J.: Fractional differential equations as alternative models to nonlinear differential equations, Appl. math. Comput. 187, 79-88 (2007) · Zbl 1120.34323 · doi:10.1016/j.amc.2006.08.105
[29]Podlubny, I.: Fractional differential equations, (1999)